| Model Number |
831-826 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that capio slim was used on a sacrospinous ligament repair procedure.During the procedure, two devices misfired.The procedure was completed with another same device.There were no patient complications reported, and the patient fully recovered.Note: this manufacturer report pertains to the first of two devices used during the procedure.
Additional Manufacturer Narrative
Block h6: imdrf device code a050502 captures the reportable event of device misfired.